On the counting function of elliptic Carmichael numbers

Florian Luca, Igor E. Shparlinski

Research output: Contribution to journalArticle

2 Citations (Scopus)


We give an upper bound for the number of elliptic Carmichael numbers n ≤ x that were recently introduced by J. H. Silverman in the case of an elliptic curve without complex multiplication (non CM). We also discuss several possible further improvements.

Original languageEnglish
Pages (from-to)105-112
Number of pages8
JournalCanadian Mathematical Bulletin
Issue number1
Publication statusPublished - Mar 2014

Fingerprint Dive into the research topics of 'On the counting function of elliptic Carmichael numbers'. Together they form a unique fingerprint.

Cite this